# SDR UALA2010092103515

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 38,985 hours, 10,299 cycles
- Engine: Pwa PW4052
- System (JASC): 5697 · Window System Wiring
- Part: Terminal Block
- Condition: Loose
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT WINDSHIELD J5 CONNECTOR BLOCK LOOSE.  DURING ACCOMPLISHMENT OF COA 618422 FOUND WRONG LENGTH BOLT INSTALLED AND TERMINAL BLOCK LOOSE AT NR 1 LT J5 CONNECTION. REPLACED WINDOW.
